MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0196-0644(81)80381-2

Медицинская библиотека · Annals of emergency medicine · 1981

Inadvertent intra-arterial injection of phentaramine: a complication of drug abuse.

Hamer R, Phelps D

Клинический случайСтатьяПеревод в очереди

Аннотация

A female drug abuser inadvertently injected an intravenous injection of an oral anorexiant, phentaramine (Preludin), into her own brachial artery. Severe hand pain, vasospasm, and ischemia occurred. Treatment with regional axillary block, intravenous dextran, intra-arterial priscoline, and salicylate anticoagulation may have influenced a favorable outcome. Intimal damage, vasospasm, and various additive effects after intra-arterial injection contribute to the potential for serious sequelae. Prompt diagnosis, vasodilatation, elevation and compression, pain relief and, in some cases, surgery appear to improve salvage of what is frequently a major extremity injury.

Для цитирования: Hamer R, Phelps D. Inadvertent intra-arterial injection of phentaramine: a complication of drug abuse.. Annals of emergency medicine. 1981. DOI: 10.1016/s0196-0644(81)80381-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.